# SDR SWIA201023462

- Difficulty date: January 3, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 38,501 hours, 31,742 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT TOP RIGHT VERTICAL BEAM CRACKED AT FASTENER.  REPAIRED PER REO.
